# SDR MALA976654

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN LP BLEEDS WERE PLACED IN AUTO A STRONG METALLIC OR POWDERY ODOR WAS EMITED FROM DUCTS AND ODOR WAS STRONGER IN THE COCKPIT.  ODOR PERSISTED AND ONLY DECREASED BY SHUTING OFF THE RECIRCULATION FAN.  RETURNED TO DTW.  MAINTENANCE GROUND RAN AC WITH LP AND HP BLEEDS ON AT VARIOUS TEMP SETTINGS.  NO ODOR NOTED.  ALL CHECKS GOOD.
